MAUDE Adverse Event Report: TRYTON MEDICAL, INC. TRYTON SIDE BRANCH STENT; BARE METAL CORONARY STENT

TRYTON MEDICAL, INC. TRYTON SIDE BRANCH STENT; BARE METAL CORONARY STENT
Catalog Number T5-2530-191-US
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/04/2018
Type of Reportable Event Malfunction
Event or Problem Description
While attempting to deliver a 2.5 x 3.0 mm tryton stent from a radial approach (using a 6 french guiding catheter) to an lad/circ stenosis, the stent came off the balloon.The guide catheter was not properly seated at the ostium of the left main and did not provide adequate support during tracking of the tryton stent (the catheter was not engaged with the left main).Subsequently, while tracking the tryton stent delivery system, the stent exited the guide within the aorta and could not advance within the left main due to the lack of guide support.While attempting the withdraw the tryton, the stent became dislodged.The tryton stent was found in the right profunda and successfully snared and removed.Using the same guiding catheter, and femoral access, the physician was able to successfully implant a new tryton stent within the target lesion without difficulty.The physician noted that the guiding catheter shape was designed for femoral access and as a result, it was appropriately engaged within the left main.The case was part of the tryton post-approval study.There was no patient injury.What was the medina classification? 1-1-1.What was percent stenosis? 70% - 80%.Was the device used for a chronic total occlusion (total occlusion > 3 months)? no.What was the degree of calcification (none/low/medium/high)? none/low.What was the degree of tortuosity (none/low/medium/high)? none/low.Did the device prep normally (i.E.Maintain negative pressure)? yes.Was there any resistance/friction while inserting the balloon through the rotating hemostatic valve? no.Was there any resistance/friction while inserting the balloon through the guide catheter? no.Was predilatation performed prior to attempting to place the tryton stent? yes.Was there difficulty reaching the lesion? yes.Was there difficulty crossing the lesion? some.Were multiple dilatations performed during the attempt to place the tryton stent? yes.Was the tryton stent removed between dilatations? (yes).If so, how many times was it removed.(twice) and was it checked visually for distortion/damage? (none).

Brand Name
TRYTON SIDE BRANCH STENT
Common Device Name
BARE METAL CORONARY STENT
Manufacturer (Section D)
TRYTON MEDICAL, INC.
1000 park forty plaza
suite 325
durham NC 27713
MDR Report Key7479383
Report Number3007210870-2018-00008
Device Sequence Number10846277
Product Code MAF
UDI-Device Identifier00894588002132
UDI-Public00894588002132
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P150039
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date04/23/2019
Device Catalogue NumberT5-2530-191-US
Device Lot NumberUBD24B1000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2018
Initial Report FDA Received Date05/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight113